# SDR HALA2011070700314

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 33422
- Aircraft time: 33,633 hours, 6,259 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O ADI AND HSI ARE BLANK WITH SG FAIL MESSAGES DISPLAYED ON BOTH INDICATORS SELECTING ALT EFI CORRECTS FAULTS.  COULD NOT DUPLICATE. TROUBLESHOT IAW FIM 34-22 00101, FIG 104 SYS TESTS NORMAL NO 15 DAY HISTORY. PERF MCDP TEST 30 NO FAULTS FOUND EICAS BITE & LIGHT TEST NORMAL.
